# SDR AALA202311073192

- Difficulty date: November 5, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N833AA
- Make and model: Boeing 787-9
- Aircraft serial: 40645
- Aircraft time: 23,555 hours, 2,832 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: UNKNOWN
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: OFCR EMERGENCY ESCAPE HATCH PANEL PULL STRAP IS MISSING. MAINTENANCE INSTALLED EMERGENCY ESCAPE HATCH "PULL STRAP" AT OFCR. IAW BOEING SOPM 20-50-18.
